# SDR 2008UALA00680

- Difficulty date: February 7, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 33,165 hours, 12,971 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 SHOWS LOW 1460 PSI.  SERVICED CREW O2 TO FULL, NO LEAKS NOTED AT THIS TIME.
